# SDR CALA2024062400085

- Difficulty date: June 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 65,563 hours, 28,899 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230356
- Condition: Missing
- Location: Refuel Coupling
- Part time: 700 hours, 317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ON ARRIVAL INTO GRR. REFUEL/DEFUEL COUPLING CAP MISSING. DISPATCH DESK: DD21 NAME: NM DATE: 17-JUN-24- DEFERRED DIRECTLY BY TOMC CAP, COUPLING R OFF 31-2825-9-0001 0356 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 0356 ON 31-2825-9-0001 0276 REPLACED FUEL CAP REF A319 AMM 28-25-41.
